Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Discharge from breasts, missed periods, nausea. Inconclusive pregnancy test. Tubal ligation done. Pregnancy symptoms?

I had a tubal ligation 3 years ago. I got a positive on a pregancy test that I decided to take after my breast have been leaking -very little. Also have gotten a few negatives on pregnancy test . Now I have a lot of discharge . I am already late on my period. I have been nausated as well. Could I be pregnant or is it all in my head?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After tubectomy there is very less chance for pregnancy.
According to your description there is possibility of hormonal imbalance.
You once undergo prolactin levels estimation.
In case of excessive prolactin levels menstrual irregularities, secretion from breast etc can be seen.
So better consult gynecologist and get examined.
Take care.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor